Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 89484 Total View: 1384412
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ

Location: Home >> Volumes & Issues >> Volume 8, Issue 2

Volume 8, Issue 2 (2024)

2 articles in this issue

Article Open Access

Hopf Bifurcation Research of University Network Public Opinion Propagation Model with Time Delay

Xiuling Li, Huiqin Xu


Views: Published: May 23,2024

Article Open Access

Investigation of Chaotic Features of the Family of Generalized Tent Maps

Hena Rani Biswas


Views: Published: May 22,2024